# SDR 2007UALA02318

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 45,169 hours, 15,841 cycles
- Engine: Pwa PW2037
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG GENERATOR DRIVE LIGHT COMES ON INTERMITTANTLY.  DISCONNECTED GENERATOR IN FLIGHT.   [08-08-07]   SERVICED IDG TOOK 57 PUMPS TO FILL.  RAN ENGINE AND FOUND IDG LEAKING AT A MATTING SURFACE BEHIND WHERE ELECT FEEDER WIRES CONNECT.  REPLACED IDG.
